Bipolar Medication Side Effects

by Joshua
(Cedarville, MI)

I just started taking Seroquel XR 5 days ago and my inner elbows are so sore Its hard for me to shovel or rake. Should i stop taking my medicine??


Ben's Answer:

Joshua -- all psychiatric medications have potential side effects - sometimes quite unpleasant ones. They affect everyone differently. I've never heard of this side effect, but it's very possible that others have experienced similar symptoms.

I'm not a medical doctor, so I don't have the authority to advise you on how, or if, you take your medication. The first thing to do is consult with the doctor that prescribed the Seroquel to you and discuss your concerns. There are many possible medications for treating Bipolar, besides Seroquel and there may be other meds that would not cause you to have these kinds of side effects.

If you ever have a very severe or frightening reaction to a medication you should go to your nearest emergency room, rather than wait to talk to your doctor. It's always better to play it safe.

Take Care,
Ben Schwarcz, MFT
Santa Rosa Psychotherapist










Order Now

NEW EFT/Meridian Tapping eBOOK!

Tapping Into Joy: Meridian Tapping and Mindfulness for Depression



With bonus Tap-Along Audio Book and Full-length Guided Meditation Audio

A 96-Page guide to lead you out of the darkness of depression and into the light of your own True Self.


Learn to use Meridian Tapping/EFT for your own self-healing from Depression, Anxiety, Trauma and Stress. Step by Step instructions from the basics to the subtle art of getting powerful results quickly, even with complex issues.


singing bowls and flutes
Guided Mindfulness Meditation for Depression

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Bipolar Advice.